# SDR WLDA2004118

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: AEA7131501
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND CORROSION IN CENTER WING W/W RT/LT SUPPORT FITTING AT STA Y=1481 X=-31.5 AND X=31.5.  REPAIRED CORROSION ON LT/RT FWD TRUNNION FITTING BOOT STRAP OF CENTER MLG PER EGAT EI W2004A53B-590 REV.00 (FAA 8110-3 FORM DATED OCT/04/2004). CONDITION CHECK SATISFACTORY.
